# SDR 01FDEA00971

- Difficulty date: November 7, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 48,147 hours, 21,872 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: AVB7052503
- Condition: Broken
- Location: Nr 2 T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT T/R CENTER HINGE ATTACH BEARING MIGRATED (PYLON HINGE ASSY BROKEN).  REMOVED AND REPLACED HINGE BRACKET PER MM 78-32-11-2.
